# SDR 9623569974

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel T Cap
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE LEFT FORWARD KEEL T-CAP AT THE FS 604 BULKHEAD.  REPAIRED T-CAP (P/N 5914865-29) PER EA 99-111756.
